# SDR RAAA97E4020

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 444
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCESS FOR AD 80-12-01 INSPECTION, FOUND FS 444 FLOOR TRANSVERSE SUPPORT UPPER CHORD AND SEAT TRACK FLANGE CORRODED AT LBL 24.  REPAIRED PER SRM 53-2-4 FIG 1 SHEET 3 AND FIG 3 AND 51-3-7 FIG 1 SHEET 7 M-54 NR 230.
